MathSciNet Relay Station
MathSciNet bibliographic data
MR314054 (47 #2606) 57A10
Laudenbach, F. Sur les $2$-sphères d'une variété de dimension $3$. (French) Ann. of Math. (2) 97 (1973), 57–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement